Saturday, January 08, 2011

New Med Again

The Depakote the psychiatrist put me on two weeks ago made me very sick. I finally put in a call to him and he said to stop taking it. After much hemming and hawing and looking through his psychiatrist med book, he decided to start me on Geodon. I Googled this and saw the side effects aren't supposed to be too awful bad.

I started it last night and my head is wondering what's going on. I mean I weaned myself off the Abilify (at doctor's request) and started on Depakote. One pill the first week, then two the second week. Now I quit Depakote cold turkey and started Geodon. That's a lot of psyche med changes in just a couple weeks.

This almost makes me wish I had an online nursing degree to know what to do when things go bad.. and when they go right.

2 comments:

SilverNeurotic said...

I think all those med changes would drive me up a wall, lets hope everything gets sorted out soon!

Forgetfulone said...

I hope your meds even out in your system soon and that you start experiencing positive effects.